MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1418120-J
Medical Device Problem Codes Migration (4003); Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 12/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated for a large abdominal aortic aneurysm with a right common iliac aneurysm on (b)(6) 2023 with the implant of an alto abdominal stent graft system, and an additional ovation ix iliac limb in both the right and left iliacs.It was reported on (b)(6)2023, that a routine follow-up computed tomography (ct) scan identified a type ib endoleak of the left common iliac artery.Reintervention is in the pipeline for (b)(6) 2023.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix could not perform an evaluation of the device as the device remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type ib endoleak of the left common iliac artery and additional endovascular procedure (ovation limb 07 february 2024) complaints are confirmed.This is consistent with the reported adverse event/incident.The type ib endoleak of the left common iliac artery was anatomy related.There was bilateral 90-degree angulation in both iliacs pre-index procedure.This likely caused the cranial migration of the left limb of approximately 20mm.The cranial migration likely caused the type ib endoleak of the left common iliac artery.Procedure related harms for this complaint were right limb ischemia and additional surgical procedure (right femoral popliteal bypass) occurred immediately post operatively on (b)(6) 2023.The final patient status is reported as completely normal post intervention.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.
 
Event or Problem Description
The patient was treated for a large abdominal aortic aneurysm with a right common iliac aneurysm on (b)(6) 2023 with the implant of an alto abdominal stent graft system, and an additional ovation ix iliac limb in both the right and left iliacs.Reportedly, a few weeks post-alto implant the patient had a reintervention after presenting with cold leg, after a fem-pop bypass in their right suprarenal femoral artery.It was reported on (b)(6) 2023, that a routine follow-up computed tomography (ct) scan identified a type ib endoleak of the left common iliac artery.Additionally, an ovation ix iliac limb may have shifted.Reintervention is now in the pipeline for (b)(6) 2024.After the initial report, reintervention was completed on (b)(6) 2024, with the implant of an ovation ix extender.The type ib endoleak was successfully sealed.Patient status was completely normal post-reintervention.Additionally, clinical assessment identified that the reported fem-pop bypass in the right suprarenal femoral artery occurred on (b)(6) 2023, three and a half hours post-procedure.This was discovered during review of the operative note (second procedure) dated (b)(6) 2023.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key18323537
Report Number3008011247-2023-00203
Device Sequence Number17954652
Product Code MIH
UDI-Device Identifier00850007370299
UDI-Public(01)00850007370299(17)250218(10)FS021722-41
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/18/2025
Device Model NumberTV-IL1418120-J
Device Lot NumberFS021722-41
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer02/07/2024
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY (LN FS071923-10); OVATION IX ILIAC LIMB (LN FS030923-35); OVATION IX ILIAC LIMB (LN FS080922-74); OVATION IX ILIAC LIMB (LN FS100422-52); OVATION PRIME FILL POLYMER (LN FF072123-01)
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age76 YR
Patient SexMale